# SDR SWAA2022031101478

- Difficulty date: July 19, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 66,040 hours, 38,875 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Centre Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN NUTPLATE COMMON TO FWD ADF ANTENNA STA 693; BETWEEN STR 1-2 R/H. (MARKED) / DAMAGE TO SKIN PANEL COMMON TO ADF ANTENNA REPAIRED IAW EA #1-453-35504 REV IR AND ER# 19-04165 REV IR.
